IJPAM: Volume 11, No. 4 (2004)

NORMALIZATION AND WEAK NORMALIZATION
FOR CERTAIN INFINITE-DIMENSIONAL
COMPLEX SPACES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here we define a class of infinite-dimensional complex spaces for which we can prove the existence of the normalization and of the weak normalization.

Received: January 10, 2004

AMS Subject Classification: 32L05, 32L10

Key Words and Phrases: seminormalization, weak normalization, weakly normal complex space, infinite-dimensional complex space

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 11
Issue: 4